# SDR REXA2021062900428

- Difficulty date: May 21, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 15,169 hours, 11,167 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: SH670320471
- Condition: Corroded
- Location: Bs 661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AT FS 661.00+16 STR 27 CARGO TIE DOWN PAD HAS SURFACE CORROSION ON TOP.  REMOVED, LOCATED, DRILLED AND INSTALLED A NEW SERVICEABLE FWD CARGO BAY TIE DOWN AT FS 661.00+16 STR 27 IAW CRJ 900 SRM 51-42-06-001-001-51-42-06-001-001-A01, AND 51-42-21-001-001-A01 P/N SH670-33389-2.
